# SDR MASA2011101263847

- Difficulty date: October 11, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,225 hours, 16,047 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD CRACKED IN FLT.  REMOVED AND REPLACED WINDSHIELD.
